# SDR IPXA2015102094998

- Difficulty date: October 10, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CROSSBEAM RT FRAME 79 -Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-58963-A.
